Geometric Brownian motion and a new approach to the spread of Covid-19 in Italy

Main Article Content

Nicola Fabiano
Stojan Radenovic

Abstract

Starting from the problem of the asymmetry of the curve, a new model is adopted
for the spread of Covid-19. The pandemic waves are modelled from a geometric Brownian motion, leading to a lognormal distribution. The infection waves are described correctly by the model and the asymmetry problem is solved. The diffusion model of the geometric Brownian motion is able to reproduce correctly the first two Covid--19 waves, and possibly show signs of a starting third wave.

Article Details

How to Cite
Fabiano, N., & Radenovic, S. (2021). Geometric Brownian motion and a new approach to the spread of Covid-19 in Italy. Gulf Journal of Mathematics, 10(2), 25-30. Retrieved from https://gjom.org/index.php/gjom/article/view/516
Section
Articles
Author Biography

Stojan Radenovic, Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd 35, Serbia

Full professor at Faculty of Mechanical Engineering